Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taken Mensovit for delayed period. Still pregnant. Safe to give birth to baby?

my sister took mensovit plus after her period post poned 2 days then she didnt get her periods now she is of 40 days of preganancy.2yrs back she gave birth(3-12-2010) to a boy by it safe to give birth to this baby will the baby be normall after birth with out any side it safe to give birth or obort.pls any body suggest
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Taking any self medication without testing for pregnancy can have dangerous effects on the unborn baby. The medicines like mensovit plus have hormonal effects and should be avoided during pregnancy.She can get her ultrasound scan done to detect any major problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor